Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had a miscarriage due to cyst on the right ovary. Severe pain during periods. Concerns ?

I am a 24 year old female with no other health issues. I was newly pregnant in 2008 when I experienced heavy bleeding. I was sent for an ultrasound which also showed a cyst on the right ovary that contained low level echos. After my pregnancy (had a miscarriage at 12 weeks) I get severe pain when going to the toilet during my period. This started after the pregnancy. Should I be concerned?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013

the ultrasound findings of your cyst are suggesting endometrioma, which forms when endometriosis affects the ovaries producing cyst,

this can cause symptoms like excessive pain during periods, and also there is possibility for growth of the cyst during periods, so better to undergo repeated ultra sound to know the present status of the cyst and to take necessary treatment.

take care.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor